# SDR SWAA2021111642948

- Difficulty date: November 12, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-800
- Aircraft serial: 64172
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BECAME DETACHED ; / [01] REINSTALLED EMERGENCY EXIT SIGN LENS PER AMM 20-00-00.
